# SDR UPS08552507

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Malfunctioned
- Location: Eel Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH OVERHEAD PANEL SWITCH IN ARMED POSITION, UNARMED LIGHT ILLUMINATED AND MESSAGE DISPLAYED.   REPLACED SWITCH COVER ASSEMBLY.  OPS CHECK NORMAL PER MM 33-51-00-05.
